# SDR HALA2009011300012

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 67,413 hours, 30,927 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3653F
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-TOPS SIGNIFICANT SYS - L ENG ANTI ICE VLV STUCK OPEN.  REPLACED L ENG ANTI ICE VLV IAW MM 30-21-03.  OPS LEAK CK GOOD.
